Hypercozero sets in uniform spaces
Doklady Akademii Nauk, Tome 230 (1976) no. 6, pp. 1294-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_6_a8,
author = {Z. Frol{\'\i}k},
title = {Hypercozero sets in uniform spaces},
journal = {Doklady Akademii Nauk},
pages = {1294--1296},
year = {1976},
volume = {230},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a8/}
}
Z. Frolík. Hypercozero sets in uniform spaces. Doklady Akademii Nauk, Tome 230 (1976) no. 6, pp. 1294-1296. http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a8/